achieving erections while lowering viral load...
Dec 21, 2003
I recently started on my first combo of sustiva,viread & epivir. I want to avoid taking anything that will interefere with getting the best results from this combo. Will taking viagra or cialis on occasion cause any trouble in my results from my meds? I have some trouble with erections but at the same time I want to lower my viral load and raise my cd4 without interferance!
Response from Dr. Boyle
It is unlikely that Viagra or Cialis will affect your antirtroviral levels, but Sustiva may affect Viagra and Cialis levels since it revs up CYP3A4, the enzyme that metabolizes both. Therefore, you may find that the doses that used to work for you no longer do, and, if so, you should discuss this with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Runny Nose?
- Runny Nose Could I Have Acute HIV Infection
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
- Accuracy Of An Hiv Test After Six Weeks
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.